# SDR 95ZZZX2654

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7344A
- Make and model: Cessna 172N
- Aircraft serial: 17269044
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT61
- Condition: Inoperative
- Location: Cabin
- Part time: 2,499 hours
- Component: Dornemargln
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK REQUIRED BY FAR 91.207D, A CARRIER ONLY SIGNAL WAS GENERATED WHEN ACTIVATED EITHER BY MANUAL OPERATION OR BY 'G' SWITCH OPERATION.
